# SDR USAA2008122292290

- Difficulty date: December 21, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 56,200 hours, 38,268 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520722
- Condition: Cracked
- Location: Bs 440 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FPBH - MAJOR REPAIR - CRACK IN FORWARD CARGO DOOR OPENING IN FORWARD FRAME AT LOWER DOOR STOP FITTING ON LOWER EDGE AT BS 440, S24L.  REPAIRED DOOR FRAME IAW US AIRWAYS EA 112037.
